RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 27, Issue 4  


On the asymptotical behaviour of infinitely divisible distributions in a Banach space
V. M. Kruglov, S. N. Antonov
625
On the moment of crossing the one-sided nonlinear boundary by sums of independent random variables
A. A. Novikov
643
A central limit theorem of «non-commutative» probability theory
В. G. Goldšteĭn
657
Asymptotics of the extinction probability for critical general branching processes
V. A. Topčiĭ
667
Limit theorems for the number of empty cells in the equiprobable scheme of group disposal of particles
V. A. Vatutin, V. G. Mihaĭlov
684
Weak convergence of the horyzon for the random field of cones in the expanding strip
V. P. Nosko
693
Rate of convergence of maximal deviation distributions for Gaussian processes and empirical density functions. I
V. D. Konakov, V. I. Piterbarg
707
On a decomposition of the Poisson distribution on groups
G. M. Fel'dman
725
On the distributions of some statistical estimates of spectral density
R. Yu. Bentkus, R. A. Rudzkis
739
A central limit theorem for a sequence of random variables with slowly growing number of dependences
M. B. Petrovskaya, A. M. Leontovič
757

Short Communications
An improvement of the lower bound for the rate of convergence in the Kolmogorov's uniform limit theorem
T. V. Arak
767
On the divisors of infinitely divisible distributions admitting a Cartesian product representation
I. V. Ostrovskiĭ
772
Limit theorems for products of independent random matrices with positive elements
V. L. Girko
777
On the uniqueness conditions for functions of bounded variation and for distribution functions with given values on a halfline
N. M. Blank
784
Some remarks on an inequality for the concentration function of a sum of independent variables
A. L. Mirošnikov, B. A. Rogozin
787
On a condition of regularity for stationary stochastic processes
A. G. Grin'
789
On necessary and sufficient conditions for the convergence of solutions of one-dimensional diffusion stochastic equations with a non-regular dependence of coefficients on a parameter
G. L. Kulinič
795
On a criterion for Gaussian random to be a Markov one
I. S. Borisov
802
The estimate of the distribution of noise in autoregressive scheme
M. V. Boldin
805

Summary of reports presented at sessions of the probability theory and mathematical statistics seminar at the V. A. Steklov Mathematical Institute of the USSR Academy of Sciences, 1981
810
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019